View Single Post
  #1 (permalink)  
Old 01-22-2019, 03:35 AM
ant2369 ant2369 is offline
Newbie
 
Join Date: Sep 2011
Posts: 15
Post Thanks / Like
Thanks (Given):
Thanks (Received):
Likes (Given):
Likes (Received):
Default Ok this is a weird one...need help

Hello, newish to the forum need some help on my PCT. been scouring the internet and canít find the answer so asking here. Iím doing a mild pct of 25mg proviron ed and 25mg exmestane eod. Iím about 10-12 days in and pretty much from the start Iíve noticed my asshole has been extremely itchy, worsening at night. Iíve tried preparation h, neosporin, and aquafor nothing helps. Iím trying to pinpoint which one is causing it, I vaguely remember this happening before but stupidly donít remember which caused it. These compounds are still relatively new to my experience and with all my reading both say sides are miminal...,any help,thoughts, or advice is appreciated. Iím at the point now I may just discontinue both as I am also going in for surgery mid to late February and want to be totally off everything prior....
Reply With Quote
 

Content Relevant URLs by vBSEO 3.3.0